# SDR SWIA200514973

- Difficulty date: May 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 26,928 hours, 22,921 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1001
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,353 hours, 3,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL TWO WOULD NOT ENGAGE.  REPLACED HSTCA IAW 27-42-01 AND MCU IAW 27-42-05.  OPERATIONAL CHECK GOOD.
